# SDR CALA9800836

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Swing Link
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK ATTACH LUGS ARE CORRODED ON FACES AND BORE HOLES.  COMPLIED WITH REWORK PER EO 98-0847 AND EC/RA 5740-01842.
